Alert archive / Arkansas / Tornado Warnings in 2025
Tornado Warning 111, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 5, 2025, 12:58 PM CDT for 4 counties in Arkansas; Lauderdale County, Tipton County, Tennessee. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2025, 12:58 PM CDT (17:58 UTC)
- Expired
- Apr 5, 2025, 1:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Craighead County, AR, Cross County, AR, Mississippi County, AR, Poinsett County, AR, Lauderdale County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 71 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 1:05 PM CDT | TSTM WND DMG | Trumann, AR | Power poles and trees down on Maple Rd, west of Trumann. Possible tornado. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 9:56 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted.
441
WFUS54 KMEG 051758
TORMEG
ARC031-037-093-111-TNC097-167-051845-
/O.NEW.KMEG.TO.W.0111.250405T1758Z-250405T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
1258 PM CDT Sat Apr 5 2025
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Southeastern Craighead County in eastern Arkansas...
Poinsett County in eastern Arkansas...
Mississippi County in eastern Arkansas...
Northwestern Cross County in eastern Arkansas...
Northwestern Tipton County in west Tennessee...
Southwestern Lauderdale County in west Tennessee...
* Until 145 PM CDT.
* At 1258 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Trumann, moving east at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Payneway, Burlison, Vail, Etowah, Weona Junction, Grider, Gum
Point, Hampson Archaeological Museum State Park, Whisp, Osceola,
Promised Land, Alto, Judd Hill, Bunney, Lake Poinsett State Park,
Shippen, Milligan Ridge, Victoria, Delpro, and Roseland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3559 9104 3598 9005 3556 8976 3537 9104
TIME...MOT...LOC 1758Z 250DEG 56KT 3560 9056
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Sirmon2 follow-up statements
886
WWUS54 KMEG 051814
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
114 PM CDT Sat Apr 5 2025
ARC037-TNC097-167-051822-
/O.CAN.KMEG.TO.W.0111.000000T0000Z-250405T1845Z/
Cross AR-Tipton TN-Lauderdale TN-
114 PM CDT Sat Apr 5 2025
...THE TORNADO WARNING FOR NORTHWESTERN CROSS...NORTHWESTERN TIPTON
AND SOUTHWESTERN LAUDERDALE COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has Therefore,
the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for eastern
Arkansas...and west Tennessee.
&&
LAT...LON 3572 9060 3595 9013 3598 9005 3576 8990
3556 9050
TIME...MOT...LOC 1812Z 243DEG 44KT 3568 9047
$$
ARC031-093-111-051845-
/O.CON.KMEG.TO.W.0111.000000T0000Z-250405T1845Z/
Craighead AR-Poinsett AR-Mississippi AR-
114 PM CDT Sat Apr 5 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
SOUTHEASTERN CRAIGHEAD...NORTHEASTERN POINSETT AND NORTHWESTERN
MISSISSIPPI COUNTIES...
At 112 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Trumann, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely. This storm system is moving over areas already
impacted earlier in the week.
Locations impacted include...
Three Way, Jolliff Store, Dell, Dearman, West Ridge, Eastview,
Lennie, Vail, Tulot, Big Lake, Etowah, Manila, Hightower, Hatchie
Coon, Whisp, Luxora, Mandalay, Walters, Caraway, and Little River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3572 9060 3595 9013 3598 9005 3576 8990
3556 9050
TIME...MOT...LOC 1812Z 243DEG 44KT 3568 9047
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Sirmon412
WWUS54 KMEG 051843
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
143 PM CDT Sat Apr 5 2025
ARC031-093-111-051852-
/O.EXP.KMEG.TO.W.0111.000000T0000Z-250405T1845Z/
Craighead AR-Poinsett AR-Mississippi AR-
143 PM CDT Sat Apr 5 2025
...THE TORNADO WARNING FOR SOUTHEASTERN CRAIGHEAD...NORTHEASTERN
POINSETT AND NORTHWESTERN MISSISSIPPI COUNTIES WILL EXPIRE AT 145 PM
CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 700 PM CDT for eastern
Arkansas...and west Tennessee.
Remember, a Tornado Warning still remains in effect for Mississippi
County through 230 PM CDT.
&&
LAT...LON 3572 9060 3595 9013 3598 9005 3576 8990
3556 9050
TIME...MOT...LOC 1842Z 250DEG 56KT 3584 8993
$$
MJWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 5, 10:22 AM CDT, 2 hours 36 minutes earlier. Its key messages:
- Updated at 1006 AM CDT Sat Apr 5 2025 -Severe storms and excessive rainfall are expected to continue into tonight. -An Enhanced Risk of severe weather is in effect for much of the Mid- South into tonight. -A High Risk of excessive rainfall is in effect through tonight. Total rainfall amounts of 10 to 15 inches along and north of a Helena- West Helena to Holly Springs, MS to Savannah, TN line. This is not your average flood risk. Generational flooding with devastating impacts are possible.
Area forecast discussion, Apr 5, 10:22 AM CDT, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1022 AM CDT Sat Apr 5 2025
...New UPDATE, MESOSCALE UPDATE...
.KEY MESSAGES...
Updated at 1006 AM CDT Sat Apr 5 2025
-Severe storms and excessive rainfall are expected to continue
into tonight.
-An Enhanced Risk of severe weather is in effect for much of the Mid-
South into tonight.
-A High Risk of excessive rainfall is in effect through tonight.
Total rainfall amounts of 10 to 15 inches along and north of a
Helena- West Helena to Holly Springs, MS to Savannah, TN line.
This is not your average flood risk. Generational flooding with
devastating impacts are possible.
&&
.UPDATE...
Issued at 1006 AM CDT Sat Apr 5 2025
Updated to add TOR watch #122 and adjust pops/weather for the
remainder of the afternoon and overnight.
&&
.MESOSCALE UPDATE FOR Tornado Watch...
Issued at 1006 AM CDT Sat Apr 5 2025
A quasi stationary boundary bisects the Midsouth generally along
the Interstate 40 Corridor. Short term guidance is pretty
aggressive in surging this feature to the north in response to an
approaching shortwave moving into north Louisiana. Latest obs
indicate that this is already happening. As a result it is a bit
uncertain how far north a tornado threat really exists, but we
decided to error on the side of caution and include all but 5 of
our northwest counties. Later this evening, as the disturbance
approaches the Mississippi River Valley, the front will abruptly
stall and return south-southeast sweeping across most of the
Midsouth before midnight. Conditions are most favorable for
tornadoes from midday through the afternoon hours in west
Tennessee south of I-40 and north Mississippi where the airmass is
undisturbed or less worked over than farther north.
Flooding and Flash flooding also remain a major threat. Flash
flooding warnings are already in effect for much of the Midsouth
with additional warnings expected. Flooding will likely become the
more significant threat later this evening and overnight.
30/Sirmon
&&
.DISCUSSION...
(Today through Friday)
Issued at 249 AM CDT Sat Apr 5 2025
Showers and thunderstorms continue along a stationary front from
northern AR into SW KY. Rainfall has been very heavy across NE AR
and the MO Bootheel over the past few hours with more than 2
inches in the past 3 hours on top of any already saturated ground.
Flash Flood Warnings are in effect. A previously tornadic severe
storm over east AR will ride along this outflow boundary and
possibly produce severe weather into NW TN in the short term. The
airmass south of the boundary is quite unstable with SBCAPES up to
1500 J/kg, 0-6km wind shear values of 50 kts and 0-1km helicity
values of 300 m2/s2+ supportive of severe storms. All hazards are
possible including a strong tornado. The remainder of the area is
fairly quiet right now with very warm temps and southerly breezes.
The latest hi-res models have the outflow boundary/surface boundary
sagging south to along and just north of I-40 around 7am and
probably becoming stationary again. Showers and thunderstorms along
this boundary will continue setting up an area of very heavy
rainfall somewhere from east AR into West TN. In addition, after
sunrise, showers an thunderstorms will likely start developing in
the warm sector south of the boundary as lift increases across the
region. We cannot sleep on the severe threat early this morning
as the parameter space continues to be supportive through the
morning hours along and south of the boundary/stalled front.
Lift will increase across the region as upper level energy lifts
NE out of West Texas and into the Southern Plains this afternoon.
A surface wave expected to develop along the stalled front across
the Arklatex and will lift the boundary north a bit across the
Mid-South. Showers and thunderstorms with very heavy rain will
continue mainly north of the TN/MS line through about noon. PWs
will be around 2 inches so flash flooding will continue to be a
major problem along and north of I-40 through noon.
As the day progresses the airmass south of the boundary/ongoing
convection will destabilize with SBCAPES pushing 2500 J/kg, 0-3
km helicity values of nearly 400 m2/s2 and 0-6km shear values
increasing to 55 kts. As the surface wave moves along the boundary
expect vigorous convective development with clusters and perhaps
a line pushing across the Mid-South during the afternoon. Damaging
winds look like the main threat with spin up tornadoes possible
as well. The best chance of severe weather today will SE of where
the outflow boundary is currently located. The best times for
severe weather outside of the immediate short term will be from
noon to 8 pm when the instability is maximized and the upper level
support is most robust. Severe threat should gradually wane in
the evening though may hold on across NE MS until around midnight.
The heavy rain threat will continue well into the overnight hours
since the front is slow to clear the area.
QPF amounts are highly dependent on where the front/outflow
boundary ends up stalling this morning. Places located in the area
of convection along the stalled boundary are likely to see very
high QPF amounts as their resident time in the heavy rainfall
could last for several hours. Additional QPF amounts of 5-7 inches
are likely across much the area. HREF probability matched mean
QPF amounts of an additional 7-10 inches are depicted across parts
of eastern AR and West TN which may represent a more realistic
forecast for areas that end up invof the stalled front/outflow
boundary. Keep in mind that areas north of a Helena- West Helena,
AR to Holly Springs, MS to Savannah, TN line have already received
4-6 inches, with locally higher amounts, so far during this
event. As a result, much of that aforementioned area will end up
with 10+ inches and isolated amounts approaching 15 inches. Given
the previous rains, saturate ground, the amount of water in the
river system we are looking at the potential for generational
flooding especially along and north of that Helena- West Helena,
MS to Holly Springs, MS to Savannah, TN line. All types of
flooding are likely including flash, areal and river flooding.
Given the anomalous PWs expect very intense rainfall rates which
can lead to flash flooding in unexpected places.
Rainfall will come to an end early Sunday across NE MS. A few
leftover showers are likely as the upper trough lifts NE into the
Mid MS Valley. Much cooler temps will begin filtering into the
region with highs around 50 north. As a deep upper trough develops
over the eastern CONUS expect much below temps over the Mid-
South. A substantial amount of the region will see lows in the 30s
Mon-Wed. A system moving through the OH Valley will bring a
chance of showers to the area on Thursday. Near normal temps
return by the end of the week.
&&
.AVIATION...
(12Z TAFS)
Issued at 608 AM CDT Sat Apr 5 2025
A boundary is situated across the Mid-South this morning. Showers
and thunderstorms will continue through most of the day invof the
boundary at JBR, MKL and MEM. Activity will eventually push into
TUP this evening. A period of stronger storms is possible at MEM
and MKL late this afternoon and this evening at TUP. IFR conds
will prevail at JBR, north of the boundary, through the period.
MVFR conds will lower to IFR later today at MEM and MKL as the
boundary eventually pushes southeast. TUP will improve to VFR
before lowering later today as the showers and thunderstorms move
in. After the thunderstorms push east this evening expect
leftover showers to linger through the period. Expect gusty south
winds south of the boundary with NE winds overspreading the area
as the boundary gradually shifts SE.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Sunday morning for ARZ009-018-026>028-035-
036-048-049-058.
MO...Flood Watch through Sunday morning for MOZ113-115.
MS...Flood Watch through Sunday morning for MSZ001>005-007-008-
010>014-020.
Flood Watch through Sunday afternoon for MSZ006-009-015>017-
021>024.
TN...Flood Watch through Sunday morning for TNZ001>004-019>022-
048>055-088>092.
&&
PUBLIC FORECAST...SJM
AVIATION...SJMIn the hours before
Local storm report, Apr 5, 10:54 AM CDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1054 AM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM Flash Flood Bruceton 36.04N 88.25W
04/05/2025 Carroll TN Emergency Mngr
Numerous roadways flooded, closed, and or
washed out throughout Carroll County.
&&
12/CALocal storm report, Apr 5, 10:55 AM CDT, 2 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1055 AM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM Flash Flood Cedar Grove 35.82N 88.60W
04/05/2025 Carroll TN Emergency Mngr
Numerous roadways flooded, closed, and or
washed out throughout Carroll County.
&&
12/CALocal storm report, Apr 5, 10:56 AM CDT, 2 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1056 AM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM Flash Flood Trezevant 36.01N 88.62W
04/05/2025 Carroll TN Emergency Mngr
Numerous roadways flooded, closed, and or
washed out throughout Carroll County.
&&
12/CALocal storm report, Apr 5, 11:15 AM CDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1115 AM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM Flash Flood 1 NE West Memphis 35.16N 90.18W
04/05/2025 Crittenden AR Public
Reported intersection flooded along North
7th Street and E Barton Ave.
&&
AEHLocal storm report, Apr 5, 11:38 AM CDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1138 AM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM Flash Flood 3 NNE Kennett 36.28N 90.03W
04/05/2025 Dunklin MO Public
Reported flash flooding along homes in
Kennett, MO along highway 25.
&&
AEHLocal storm report, Apr 5, 12:40 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1240 PM CDT Sat Apr 5 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM Tstm Wnd Gst Fisher 35.49N 90.98W
04/05/2025 E70 MPH Poinsett AR Public
&&The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 10:33 PM CDT | Flash Flood Warning | MEG | Clay, Greene | 3 hr |
| Apr 4, 11:12 PM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene | 3 hr |
| Apr 5, 12:55 AM CDT | Flash Flood Warning | MEG | Craighead, Greene, Mississippi, Poinsett | 3 hr |
| Apr 5, 1:12 AM CDT | Tornado Warning | MEG | Cross, Poinsett | 31 min |
| Apr 5, 1:32 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Greene, Lee, Poinsett and 1 more | 43 min |
| Apr 5, 1:35 AM CDT | Tornado Warning | MEG | Crittenden, Cross, Poinsett, St. Francis | 40 min |
| Apr 5, 1:41 AM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene | 3 hr |
| Apr 5, 2:03 AM CDT | Tornado Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 30 min |
| Apr 5, 2:11 AM CDT | Tornado Warning | MEG | Crittenden, Mississippi, Poinsett | 16 min |
| Apr 5, 2:20 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi, Poinsett, St. Francis | 40 min |
| Apr 5, 2:48 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Mississippi, Poinsett, St. Francis | 5 hr |
| Apr 5, 3:02 AM CDT | Tornado Warning | MEG | Mississippi | 28 min |
| Apr 5, 3:22 AM CDT | Tornado Warning | MEG | Mississippi | 38 min |
| Apr 5, 3:54 AM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene, Mississippi | 6 hr |
| Apr 5, 4:31 AM CDT | Flash Flood Warning | MEG | Crittenden, Lee, St. Francis | 3 hr |
| Apr 5, 7:33 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Mississippi, Poinsett, St. Francis | 3 hr |
| Apr 5, 8:41 AM CDT | Flash Flood Warning | MEG | Crittenden | 3 hr |
| Apr 5, 9:33 AM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene, Mississippi, Poinsett | 12 hr |
| Apr 5, 10:39 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Mississippi, Poinsett, St. Francis | 8 hr |
| Apr 5, 10:43 AM CDT | River Flood Warning | MEG | St. Francis | 34 hr |
| Apr 5, 11:40 AM CDT | Flash Flood Warning | MEG | Crittenden | 7 hr |
| Apr 5, 12:06 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Cross, Lee, Poinsett, St. Francis | 54 min |
| Apr 5, 12:21 PM CDT | Tornado Warning | MEG | Crittenden, Cross, Poinsett | 39 min |
| Apr 5, 12:24 PM CDT | Tornado Warning | MEG | Crittenden, Cross, St. Francis | 51 min |
| Apr 5, 12:31 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lee and 3 more | 59 min |
| Apr 5, 12:33 PM CDT | Tornado Warning | MEG | Craighead, Cross, Mississippi, Poinsett | 42 min |
| Apr 5, 12:36 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 54 min |
| Apr 5, 12:55 PM CDT | Tornado Warning | MEG | Craighead, Greene, Mississippi, Poinsett | 45 min |
| Apr 5, 1:10 PM CDT | Tornado Warning | MEG | Craighead, Mississippi, Poinsett | 50 min |
| Apr 5, 1:21 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Crittenden, Greene, Lee, Mississippi and 3 more | 54 min |
| Apr 5, 1:39 PM CDT | Tornado Warning | MEG | Mississippi | 51 min |
| Apr 5, 1:52 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 53 min |
| Apr 5, 1:59 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 46 min |
| Apr 5, 2:22 PM CDT | Flash Flood Warning | MEG | Crittenden | 6 hr |
| Apr 5, 2:26 PM CDT | Severe Thunderstorm Warning | MEG | Phillips | 64 min |
| Apr 5, 2:38 PM CDT | Tornado Warning | MEG | Phillips | 52 min |
| Apr 5, 3:05 PM CDT | Tornado Warning | MEG | Phillips | 25 min |
| Apr 5, 3:22 PM CDT | Tornado Warning | MEG | Lee, Phillips | 16 min |
| Apr 5, 3:30 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips | 26 min |
| Apr 5, 4:00 PM CDT | Flash Flood Warning | MEG | Lee, Phillips | 6 hr |
| Apr 5, 6:50 PM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Mississippi, Phillips, Poinsett and 1 more | 3 hr |
| Apr 5, 2:32 AM CDT | Flash Flood Warning | MEG | Lake, Obion, Weakley | 5 hr |
| Apr 5, 2:56 AM CDT | Special Weather Statement | MEG | Haywood, Lauderdale, Tipton | 34 min |
| Apr 5, 3:06 AM CDT | Tornado Warning | MEG | Lauderdale | 24 min |
| Apr 5, 3:15 AM CDT | Tornado Warning | MEG | Haywood, Lauderdale, Tipton | 30 min |
| Apr 5, 3:39 AM CDT | Tornado Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale | 36 min |
| Apr 5, 3:53 AM CDT | Tornado Warning | MEG | Dyer, Lake, Obion | 30 min |
| Apr 5, 4:11 AM CDT | Tornado Warning | MEG | Gibson, Obion, Weakley | 20 min |
| Apr 5, 4:27 AM CDT | Tornado Warning | MEG | Carroll, Gibson, Henry, Weakley | 9 min |
| Apr 5, 4:49 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Decatur, Henderson, Henry, Madison and 1 more | 41 min |
| Apr 5, 5:09 AM CDT | Tornado Warning | MEG | Benton, Carroll, Henry | 36 min |
| Apr 5, 5:13 AM CDT | Flash Flood Warning | MEG | Carroll, Crockett, Gibson, Haywood, Henry, Lauderdale and 3 more | 3 hr |
| Apr 5, 9:00 AM CDT | Flash Flood Warning | MEG | Chester, Fayette, Hardeman, Haywood, Henderson, Madison | 105 min |
| Apr 5, 9:32 AM CDT | River Flood Warning | MEG | Lauderdale, Tipton | 4 days |
| Apr 5, 1:12 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Gibson, Hardeman, Haywood, Madison | 47 min |
| Apr 5, 1:17 PM CDT | Tornado Warning | MEG | Crockett, Fayette, Gibson, Hardeman, Haywood, Madison | 43 min |
| Apr 5, 1:47 PM CDT | Flash Flood Warning | MEG | Benton, Dyer, Gibson, Henry, Lake, Obion and 1 more | 8 hr |
| Apr 5, 1:54 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Henderson, Madison | 24 min |
| Apr 5, 2:30 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henderson | 39 min |
| Apr 5, 2:32 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Fayette, Gibson, Hardeman and 3 more | 43 min |
| Apr 5, 3:02 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Decatur, Gibson, Henderson, Henry and 2 more | 58 min |
| Apr 5, 4:33 PM CDT | Tornado Warning | MEG | Fayette | 42 min |
| Apr 5, 4:38 PM CDT | River Flood Advisory | MEG | Decatur, Hardin | 9 days |
| Apr 5, 4:41 PM CDT | River Flood Advisory | MEG | Decatur, Perry | 12 days |
| Apr 5, 4:44 PM CDT | River Flood Advisory | MEG | Benton, Henry, Houston, Humphreys, Stewart | 59 hr |
| Apr 5, 4:59 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 61 min |
| Apr 5, 5:28 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, McNairy | 62 min |
Nearby
Tornado Warnings in Arkansas, 2025Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.